# SDR DALA2018100905954

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 53,986 hours, 25,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0772030) DURING INSPECTION FOUND CRACK INTERCOSTAL ON STATION 317 31 RBL ALSO CRACK INTERCOSTAL ON STA 321 AND 336, 45 LBL AT FWD WET AREA. INTERCOSTALS WERE REPLACED ON STA 317, 31 RBL ALSO ON STA 321 AND 336, 45 LBL AT FWD WET AREA PER SRM 51-40-02.
